File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Twin positive solutions for quasi-linear multi-point boundary value problems

TitleTwin positive solutions for quasi-linear multi-point boundary value problems
Authors
KeywordsFixed point index theory
Multi-point boundary value problems
p-Laplacian
Issue Date2005
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/na
Citation
Nonlinear Analysis, Theory, Methods And Applications, 2005, v. 62 n. 1, p. 167-177 How to Cite?
AbstractIn this paper, we investigate two classes of quasi-linear multi-point boundary value problems with sign-changing nonlinearity. By applications of fixed point index theory, sufficient conditions for the existence of twin positive solutions are established. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75485
ISSN
2015 Impact Factor: 1.125
2015 SCImago Journal Rankings: 1.481
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorRen, Jen_HK
dc.date.accessioned2010-09-06T07:11:33Z-
dc.date.available2010-09-06T07:11:33Z-
dc.date.issued2005en_HK
dc.identifier.citationNonlinear Analysis, Theory, Methods And Applications, 2005, v. 62 n. 1, p. 167-177en_HK
dc.identifier.issn0362-546Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75485-
dc.description.abstractIn this paper, we investigate two classes of quasi-linear multi-point boundary value problems with sign-changing nonlinearity. By applications of fixed point index theory, sufficient conditions for the existence of twin positive solutions are established. © 2005 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/naen_HK
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_HK
dc.subjectFixed point index theoryen_HK
dc.subjectMulti-point boundary value problemsen_HK
dc.subjectp-Laplacianen_HK
dc.titleTwin positive solutions for quasi-linear multi-point boundary value problemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1392-5113&volume=62 No1&spage=167&epage=177&date=2005&atitle=Twin+Positive+Solutions+for+Quasi-linear+Multi-Point+Boundary+Value+Problemsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.na.2005.03.018en_HK
dc.identifier.scopuseid_2-s2.0-18444398963en_HK
dc.identifier.hkuros98144en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-18444398963&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume62en_HK
dc.identifier.issue1en_HK
dc.identifier.spage167en_HK
dc.identifier.epage177en_HK
dc.identifier.isiWOS:000229527500012-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridRen, J=7403083555en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats